# SDR IPXA2021111676032

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,960 hours, 17,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 ENTRY DOOR INOPOPERATED L1 DOOR ELECTRICALLY THROUGH SEVERAL CYCLES OPS CHECK NORM IAW AMM 52 10 01. THIS CLEARS 763092.
